# SDR YEN2024F00000

- Difficulty date: June 17, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 34,700 hours, 23,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FORWARD FUSELAGE / WINDSHIELD FRAME / CENTER POST LH UPPER FASTENERS AREA / CRACK - PERMANENT REPAIR; REFERENCE: /1/ AEROMAN EA 53-9001-24 COVER REV.0 & PART 1-4 /2/ AIRBUS SB A320-53-1331 (REF. FAA AD 2020-17-03) /3/ AIRBUS RDAF 81403616/003/2024#A /4/ AIRBUS RI R531-13430 ISSUE E /5/ AIRBUS RI R531-12919 ISSUE H & RI R53113426 ISSUE F. DURING M2 CHECK,  WHILE ACCOMPLISHING REF SB NDT INSPECTIONS ON THE WINDSHIELD FRAMING CENTER POST, CRACK WAS FOUND AT LH UPPER FASTENER A1 SPOTFACE AREA . THE CRACK WAS REMOVED BY HAND REWORK AND THE REWORK MEASURED 1.32"(L) X 0.87" (W) X 0.132" (D). REFER TO REF /1/ EA FOR DETAILS. THERE WAS NO REFERENCE TO REPAIRING THIS TYPE OF DAMAGE PER OEM MANUALS. THEREFORE, AIRBUS WAS CONTACTED FOR ASSESSMENT WITH THESE FINDINGS. AIRBUS PROVIDED REPAIR INSTRUCTIONS TO PERFORMING REWORKS AND INSTALLING REINFORCEMENT FITTING PER REF /4/ RI AND REPLACING CONTINUITY FITTINGS PER REF /5/ RI.EC A24-716-01 ACCOMPLISHES PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH REF /3/ RDAF WITHOUT DEVIATION. EC A24-716-02 TRACKS POST REPAIR INSPECTION ON THE CONTINUITY FITTING (HFEC INSPECTION , THRESHOLD: 29500 FC, INTERVAL: 8700 FC). EC A24-716-03 TRACKS POST REPAIR INSPECTION ON THE WINDSHIELD FRAMING (HFEC INSPECTION, THRESHOLD: 27000 FC, INTERVAL: 4700 FC). EC A24-716-04 TRACKS POST REPAIR INSPECTION ON OTHER AREAS  (TBD, THRESHOLD: 60000 FC, INTERVAL: TBD) NOTE: SB 53-1331 WILL NO LONGER BE APPLICABLE AFTER REPAIR ACCOMPLISHMENT. THIS WILL BE REFLECTED ON EC 2020-17-03-FAA.  SUBSTANTIATION: THIS REPAIR IS APPROVED AS CAT B REPAIR PER REF /3/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A24-716-01)
